RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2020, Volume 310, Pages 217–229 (Mi tm4114)  

Discretization of Commuting Ordinary Differential Operators of Rank 2 in the Case of Elliptic Spectral Curves

Gulnara S. Mauleshovaab, Andrey E. Mironovab

a Novosibirsk State University, ul. Pirogova 1, Novosibirsk, 630090 Russia
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, pr. Akad. Koptyuga 4, Novosibirsk, 630090 Russia

Abstract: We study one-point commuting difference operators of rank $2$ and establish a relationship between these operators and commuting differential operators of rank $2$ in the case of elliptic spectral curves.

Funding Agency Grant Number
Russian Science Foundation 19-11-00044
This work is supported by the Russian Science Foundation under grant 19-11-00044.


DOI: https://doi.org/10.4213/tm4114

Full text: PDF file (221 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2020, 310, 202–213

UDC: 517.929.2
Received: December 1, 2019
Revised: December 1, 2019
Accepted: May 21, 2020

Citation: Gulnara S. Mauleshova, Andrey E. Mironov, “Discretization of Commuting Ordinary Differential Operators of Rank 2 in the Case of Elliptic Spectral Curves”, Selected issues of mathematics and mechanics, Collected papers. On the occasion of the 70th birthday of Academician Valery Vasil'evich Kozlov, Tr. Mat. Inst. Steklova, 310, Steklov Math. Inst., Moscow, 2020, 217–229; Proc. Steklov Inst. Math., 310 (2020), 202–213

Citation in format AMSBIB
\Bibitem{MauMir20}
\by Gulnara~S.~Mauleshova, Andrey~E.~Mironov
\paper Discretization of Commuting Ordinary Differential Operators of Rank 2 in the Case of Elliptic Spectral Curves
\inbook Selected issues of mathematics and mechanics
\bookinfo Collected papers. On the occasion of the 70th birthday of Academician Valery Vasil'evich Kozlov
\serial Tr. Mat. Inst. Steklova
\yr 2020
\vol 310
\pages 217--229
\publ Steklov Math. Inst.
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4114}
\crossref{https://doi.org/10.4213/tm4114}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2020
\vol 310
\pages 202--213
\crossref{https://doi.org/10.1134/S0081543820050168}


Linking options:
  • http://mi.mathnet.ru/eng/tm4114
  • https://doi.org/10.4213/tm4114
  • http://mi.mathnet.ru/eng/tm/v310/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:60
    References:3
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020